Product Code: 55426
Shop all ADVIL products now!
  ADVIL Extra Strength Liquid -Fast Relief 400 mg | Value Pack 80 Gelcaps
Roll over image to zoom in

ADVIL
 
Extra Strength Liquid -Fast Relief 400 mg | Value Pack 80 Gelcaps

$25.99
AvailabilityIN STOCK

Need relief NOW? Advil Extra Strength Liquid-Fast Relieve 400 mg (80) is a fast-acting pain reliever and fever reducer that starts working faster than any other non-prescription tablet. The extra strength formula is designed for maximum temporary pain relief from the following symptoms:

  • migraine pain
  • migraine symptoms (.e.g sensitivity to light, sound, and nausea)
  • headache
  • menstrual pain
  • backache
  • toothache
  • fever
  • arthritis pain
  • muscle & joint pain

Advil Extra Strength Liquid-Fast Relief 400 mg contains the following ingredients:

  • solubilized ibuprofen (free acid and potassium salt) 400 mg
  • gelatin
  • lecithin (soy)
  • medium chain triglycerides
  • pharmaceutical ink
  • polyethylene glycol
  • potassium hydroxide
  • purified water
  • sorbitan
  • sorbitol
  • Keep out of reach of children. 
  • This package contains enough medicine to seriously harm a child.
  • Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. 
  • Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. 
  • Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician. 
  • Consult your physician if the pain or fever persists for more than 5 days. 
  • Do not exceed the recommended dose unless advised by a health care professional.
  • If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician. 
  • In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.